# SDR ASAA2017101522212

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,456 hours, 12,063 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER NR 2 ENGINE SHUTDOWN,   THE ENG FAIL FOR THE NR 2 ENGINE ANNUNCIATION APPEARED ALONG WITH EGT INDICATION REMAINING ACTIVE.  BOTH DISAPPEARED ABOUT ONE MINUTE LATER. ACFT  GROUNDED.   EEC BITE SHOWS RECENT FAULTS AND GROUND TESTED OK IAW FIM 73-00, TASK 801, AND AMM 73-21-00.  EEC BITE, AND GROUND TESTED NR 2 ENGINE START SWITCH.  TESTED OK AND IDLE RUN OK IAW AMM 80-11-00-703-801-F00.   PSEU BITE SHOWS NO EXISTING FAULTS IAW FIM 32-09, TASK 801.
